# SDR 9717849917

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECITON, FOUND COCKPIT, GALLEY AND FORWARD ENTRY OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES AND POWER SUPPLY, OPERATIONAL CHECK NORMAL.
